# SDR DALA2023101808558

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,262 hours, 17,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 DURING SVC CK FOUND EELPS LIGHT INOP AT SEAT ROW 31. CORRECTIVE ACTION: FOUND EELPS LIGHT WIRING TORN AT LOCATION 31ABC. R/R EELPS LIGHT PER B767-300 AMM 33-51. OPS TEST CKS GOOD. A/C OK FOR SVC. (4299361)
